Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Countable spaces having exactly one nonisolated point. I


Author: Frank Siwiec
Journal: Proc. Amer. Math. Soc. 57 (1976), 345-350
MSC: Primary 54F65; Secondary 54D50
DOI: https://doi.org/10.1090/S0002-9939-1976-0413064-2
MathSciNet review: 0413064
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some countable, $ {T_1}$, $ k$-spaces having exactly one nonisolated point are characterised by means of intrinsic properties and mapping conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F65, 54D50

Retrieve articles in all journals with MSC: 54F65, 54D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0413064-2
Keywords: Countable space, space having exactly one nonisolated point, $ \sigma MK$ space
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society